# SDR USAA20101028BB072

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P4010021
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZRH - MAINTENANCE ENTRY DURING DAILY CHECK CABIN EQUIPMENT, FOUND FLASHIGHT AT DOOR L1 ATTENDANT STATION INOPERATIVE WITH RED LED NOT FLASHING.  BATTERY PACK REPLACED.
